# SDR VJ9800506

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FUS STA 219L STR 27L CORRODED BEYOND LIMITS THE SRM LIMIT UNDER STR TIE CLIP.  CUT OUT SECTION OF CORRODED STRINGER.  FABRICATED REPAIR STRINGER, DRILLED UP, DEBURRED, TREATED, PRIMED, AND INSTALLED IAW SRM 53-10-3 FIG 1, 51-10-2 AND 51-20-11.
